# SDR IPXA10158398

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Corroded
- Location: Door Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN OPENING MAIN ENTRY DOOR, TESTED SLIDE WARNING AND OBSERVED ORAL WARNING BUT NO FLASHING RED LIGHT.  FOUND MINOR CORROSION ON CONNECTOR PLUG AT AUTONOMOUS POWER SUPPLY IAW ASM 52-73-00. CLEANED AND RESEAT CONNECTOR AND OPS CHECK IAW MM 52-73-14-04. OPS CHECK NORMAL.
